Fiscal Federalism Revisited
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robin Boadway and Michael Keen, .
"Efficiency and the Optimal Direction of Federal-State Transfers,"
Economics Discussion Papers
445, University of Essex, Department of Economics.
- Robin Boadway & Michael Keen, 1996. "Efficiency and the optimal direction of federal-state transfers," International Tax and Public Finance, Springer, vol. 3(2), pages 137-155, May.
- Boadway, R & Keen, M, 1996. "Efficiency and the optimal direction of federal-state transfers," IFS Working Papers W96/01, Institute for Fiscal Studies.
- Blackorby, Charles & Diewert, W E, 1979. "Expenditure Functions, Local Duality, and Second Order Approximations," Econometrica, Econometric Society, vol. 47(3), pages 579-601, May.
- Guesnerie, Roger, 1977.
"On the direction of tax reform,"
Journal of Public Economics,
Elsevier, vol. 7(2), pages 179-202, April.
- Bev Dahlby, 1996. "Fiscal externalities and the design of intergovernmental grants," International Tax and Public Finance, Springer, vol. 3(3), pages 397-412, July.
- Diewert, W. E. & Avriel, M. & Zang, I., 1981. "Nine kinds of quasiconcavity and concavity," Journal of Economic Theory, Elsevier, vol. 25(3), pages 397-420, December.
- Newbery, David M., 1986. "On the desirability of input taxes," Economics Letters, Elsevier, vol. 20(3), pages 267-270.
- Guesnerie, Roger, 1979. "General statements on second best pareto optimality," Journal of Mathematical Economics, Elsevier, vol. 6(2), pages 169-194, July.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:92:y:2000:i:2:p:300-317. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.